# SDR C2XA05RI017

- Difficulty date: August 8, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 12,636 hours, 9,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503519
- Condition: Burned
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2969 - RIC - PRE-FLIGHT - DURING PRE-FLIGHT INSPECTION, SIDE WALL LIGHT AT SEAT 2A WAS SMOKING.  RIC MAINTANACE REMOVED AND REPLACED LAMP HARNESS ASSY AND PERFORMED OPERATIONAL TESTS.  OPS TEST GOOD.  ACFT WAS APPROVED TO RETURNED TO SERVICE.
